# SDR SWIA2019102346603

- Difficulty date: October 23, 2019
- Submitted: October 23, 2019
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 43,270 hours, 36,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PLATES ON FLOOR SUPPORT IN FWD CABIN WHERE THE WARDROBE MOUNTS HAVE CORROSION AROUND THE BOLT HOLES. LOCATIONS ARE OTBD AFT, INBD FWD, AND INBD AFT.  (C-CHECK) RO: 10/22/19. BLENDED OUT CORROSION ON WARDROBE FLOOR SUPPORT MOUNT PLATES, FABRICATED NEW WARDROBE FLOOR MOUNT PLATE FOR INBD AFT LOCATION, REMOVED DAMAGED PLATE AND INSTALLED NEW PLATE IAW SRM, RESTORED FINISH AT ALL LOCATIOSIAW SRM.
